• Vol. 27 No. 1, 116–119
  • 15 January 1998

A Case of Sulindac-induced Enteropathy Resulting in Jejunal Perforation

191



191 Views
22 Downloads

Download PDF

ABSTRACT

Non-steroidal anti-inflammatory drugs (NSAIDs) are widely prescribed for rheumatic conditions. Their effects on the upper gastrointestinal tract are well recognised. Clinically important damage to the small intestines is less common and often unrecognised. We report a case of sulindac-induced jejunal perforation in a rheumatoid arthritis (RA) patient with previous gastrectomy for gastric carcinoma. The prevalence, diagnosis, pathogenesis and treatment options of NSAID-induced enteropathy will be discussed.


Non-steroidal anti-inflammatory drugs (NSAIDs) are widely used for the treatment of various rheumatic conditions including rheumatoid arthritis (RA). The adverse effects of NSAIDs on the upper gastrointestinal tract (GIT) are well known and well described.

This article is available only as a PDF. Please click on “Download PDF” on top to view the full article.